International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064



Found about 2 results

Downloads: 124

Research Paper, Mathematics, India, Volume 3 Issue 4, April 2014

473 - 475

Multigrid Approach for Solving Elliptic Type Partial Differential Equations

Ashish Kumar Garg [6] | Itendra Kumar [22] | Sham Bansal [6] | Ishu Goyal [2]

Share this Article

Downloads: 122

Research Paper, Mathematics, India, Volume 3 Issue 4, April 2014

623 - 626

Finite Difference Method for Transmission Line and Waveguide Problems

Sham Bansal [6] | Ashish Kumar Garg [6] | Itendra Kumar [22] | Ishu Goyal [2] | Mohammad Amir [5] | Man Singh [13]

Share this Article


Top